Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Reflections on a Pair of Theorems by Budan and Fourier

Alkiviadis G. Akritas
Mathematics Magazine
Vol. 55, No. 5 (Nov., 1982), pp. 292-298
DOI: 10.2307/2690097
Stable URL: http://www.jstor.org/stable/2690097
Page Count: 7
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Reflections on a Pair of Theorems by Budan and Fourier
Preview not available

Page Thumbnails

  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298